# SDR 2023F00070

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: General aviation
- Aircraft: N819QS
- Make and model: Rkwell 700
- Aircraft serial: 7000056
- Aircraft time: 1,820 hours, 1,047 cycles
- System (JASC): 7100 · Powerplant System
- Part: Pin
- Part number: WBA7111G048013
- Part serial: NA
- Condition: Broken
- Location: Zone 400
- Part time: 1,820 hours, 1,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE FWD COWL LATCH ROLL PIN BROKEN REF RFTS-107768 REV 0
